Turn on thread page Beta

Nausea before and during period watch

    • #1
    • Thread Starter
    #1

    Hi,

    This is a question for the other girls out there.

    Do you feel sick before and/or during your period?

    If so, what do you do to relieve it?

    Thanks!
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    20
    ReputationRep:
    I tend to get nausea as one of my PMS symptoms, as well as nausea caused by period pain. For the PMS nausea I try to control my breathing and eat fairly plain foods, for the nausea caused by the pain I take painkillers and try again to relax as much as possible. Periods suck :hugs:
    • #1
    • Thread Starter
    #1

    (Original post by Leviathan1741)
    I tend to get nausea as one of my PMS symptoms, as well as nausea caused by period pain. For the PMS nausea I try to control my breathing and eat fairly plain foods, for the nausea caused by the pain I take painkillers and try again to relax as much as possible. Periods suck :hugs:

    It’s such a pain!

    Thank you for your response ❤️
    Posted on the TSR App. Download from Apple or Google Play
    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    Before I went on the pill my cramps would make me sick and I would repeatedly vomit. It sucked but the pill has stopped all that.
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    20
    ReputationRep:
    (Original post by DrawTheLine)
    Before I went on the pill my cramps would make me sick and I would repeatedly vomit. It sucked but the pill has stopped all that.
    I wish that happened to me, I tried the pill but all it did was give me double the discomfort by giving me 2 periods each month, so I had to give it up
    • #1
    • Thread Starter
    #1

    (Original post by DrawTheLine)
    Before I went on the pill my cramps would make me sick and I would repeatedly vomit. It sucked but the pill has stopped all that.
    All of the side effects to the Pill deters me from going on it...
    Posted on the TSR App. Download from Apple or Google Play
    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    (Original post by Anonymous)
    All of the side effects to the Pill deters me from going on it...
    I've not had any side effects and I've been on it almost 3 years. Don't fall for all the scaremongering. It's something that could really help you. As with any medication there are risks of course.
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 3, 2018
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.